# SDR PCAA0208098

- Difficulty date: August 24, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 34,225 hours, 37,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MHT- FLIGHT 3758.  CREW REPORTED FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE FROM 4A TO 9A LEFT SIDE.  MAINTENANCE RESECURED CONNECTIONS NEAR ROW 4 AND ROW 9.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
